Differential and Integral Equations

On the existence of extremal weak solutions for a class of quasilinear parabolic problems

Siegfried Carl

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 6, Number 6 (1993), 1493-1505.

Dates
First available in Project Euclid: 31 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370019770

Mathematical Reviews number (MathSciNet)
MR1235207

Zentralblatt MATH identifier
0805.35057

Subjects
Primary: 35K60: Nonlinear initial value problems for linear parabolic equations
Secondary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc.

Citation

Carl, Siegfried. On the existence of extremal weak solutions for a class of quasilinear parabolic problems. Differential Integral Equations 6 (1993), no. 6, 1493--1505. https://projecteuclid.org/euclid.die/1370019770


Export citation